Alert archive / Nevada / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 22, NWS Elko, NV

July 8, 2015Elko County, Nevada

NWS Elko, NV issued this severe thunderstorm warning at Jul 8, 2015, 3:43 PM PDT for Elko County, Nevada. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 8, 2015, 3:43 PM PDT (22:43 UTC)
Expired
Jul 8, 2015, 4:30 PM PDT
In force
47 min
Issued by
NWS Elko, NV
Area
Storm-based polygon

County Elko County, NV

The radar

The Elko radar (KLRX), 83 km from the middle of the area, began a volume at 22:42 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Elko, NV (KLKN), launched 12:00Z, 10.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Elko, NV at 12:00Z on 2015-07-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Elko, NV at 12:00Z on 2015-07-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -6 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1446 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-6 m²/s²
0-3 km storm-relative helicity
32 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

244 
WUUS55 KLKN 082243
SVRLKN
NVC007-082330-
/O.NEW.KLKN.SV.W.0022.150708T2243Z-150708T2330Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ELKO NV
343 PM PDT WED JUL 8 2015

THE NATIONAL WEATHER SERVICE IN ELKO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CENTRAL ELKO COUNTY IN NORTHEASTERN NEVADA...

* UNTIL 430 PM PDT

* AT 342 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM
  CAPABLE OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS
  OF 60 MPH. THIS STORM WAS LOCATED 15 MILES NORTHWEST OF RYNDON... 
  AND MOVING NORTH AT 25 MPH. ADDITIONALLY FUNNEL CLOUDS ARE 
  POSSIBLE WITH THIS SEVERE THUNDERSTORM.

* THIS SEVERE THUNDERSTORM WILL REMAIN OVER MOUNTAIN CITY HIGHWAY 
  NORTH OF ADOBE SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION...MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612
TIME...MOT...LOC 2242Z 183DEG 21KT 4107 11585 

$$

RLC
2 follow-up statements
883 
WWUS55 KLKN 082313
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
413 PM PDT WED JUL 8 2015

NVC007-082330-
/O.CON.KLKN.SV.W.0022.000000T0000Z-150708T2330Z/
ELKO NV-
413 PM PDT WED JUL 8 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM PDT
FOR CENTRAL ELKO COUNTY...

AT 412 PM PDT...DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE
OF PRODUCING QUARTER SIZE HAIL AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED 20 MILES EAST OF TUSCARORA...MOVING NORTH
AT 25 MPH.

THIS SEVERE THUNDERSTORM WILL REMAIN NEAR MOUNTAIN CITY HIGHWAY 
NORTH OF ADOBE SUMMIT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS...DESTRUCTIVE HAIL...
DEADLY LIGHTNING AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN
INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY
RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER
COVERS THE ROAD.

VERY HEAVY RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD 
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED 
ROADWAYS.

&&

LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612
TIME...MOT...LOC 2312Z 183DEG 21KT 4125 11584 

$$

RLC
951 
WWUS55 KLKN 082322
SVSLKN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
422 PM PDT WED JUL 8 2015

NVC007-082331-
/O.EXP.KLKN.SV.W.0022.000000T0000Z-150708T2330Z/
ELKO NV-
422 PM PDT WED JUL 8 2015

...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL ELKO COUNTY WILL
EXPIRE AT 430 PM PDT...
                
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER HEAVY RAIN 
IS STILL POSSIBLE WITH THIS THUNDERSTORM MAINLY NORTH OF ELKO AND 
THE INTERSTATE 80 AREA.

LAT...LON 4091 11604 4089 11577 4132 11563 4131 11612
TIME...MOT...LOC 2319Z 183DEG 21KT 4125 11584 

$$

RLC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Elko, NV wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 8, 3:00 PM PDT, 43 minutes earlier.

Area forecast discussion, Jul 8, 3:00 PM PDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ELKO NV
300 PM PDT WED JUL 8 2015

.SYNOPSIS...A LOW PRESSURE SYSTEM WILL CROSS NEVADA THURSDAY AND
FRIDAY...PRODUCING SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS
EACH AFTERNOON AND EVENING. LOCALLY HEAVY RAINFALL IS LIKELY.
AFTERNOON TEMPERATURES WILL REMAIN MILD AND WELL BELOW NORMAL
THROUGH SATURDAY.

&&

.SHORT TERM...TONIGHT THROUGH FRIDAY.

NUMEROUS THUNDERSTORMS ACROSS NEVADA THIS AFTERNOON, SOME OF WHICH
ARE PRODUCING LOCALLY VERY HEAVY RAIN OF 1-2 INCHES. ATMOSPHERE
REMAINS UNSTABLE WITH CAPE NEAR 1000 J/KG AND LIFTED INDEX NEAR
-4, BUT AGAIN SHEAR IS MODEST WHICH WILL KEEP STORM ORGANIZATION
IN CHECK. STILL, STORMS ARE STRONGER THAN PREVIOUS DAYS, AND
OUTFLOW COLLISIONS, AND LIFT FROM APPROACHING LOW PRESSURE IN
CALIFORNIA, WILL KEEP STORMS GOING INTO THE EVENING HOURS.
LOCALIZED FLOODING IS THE PRIMARY THREAT, BUT STRONGEST STORMS
WILL PRODUCE HAIL TO ONE INCH IN DIAMETER AND OUTFLOW WINDS TO 60
MPH.

TONIGHT...570 DM PACIFIC LOW, VERY UNUSUAL FOR JULY, MOVES TO
CENTRAL CALIFORNIA BY MORNING. DIFFLUENCE ALOFT WILL KEEP THE SKY
MOSTLY CLOUDY WITH SCATTERED SHOWERS OVERNIGHT, ACROSS NORTH/NW
NEVADA. OVERNIGHT RUMBLES OF THUNDER MOST LIKELY IN HUMBOLDT
COUNTY OVERNIGHT, OTHERWISE DRIER AIR WILL WORK INTO CENTRAL
NEVADA OVERNIGHT, WITH PW DOWN TO LESS THAN 0.50 INCH SOUTH OF
U.S. HIGHWAY 50 BY SUNRISE THURSDAY.

TONIGHT'S LOW TEMPERATURES...MAINLY 50S, WITH LOWER 60S UNDER THE
CLOUDS IN HUMBOLDT COUNTY, AND UPPER 40S IN THE SOME OF THE
CENTRAL NEVADA VALLEYS WITH THE DRIER AIR.

THURSDAY...UPPER LOW PIVOTS INTO NEVADA DURING THE DAY, TRIGGERING
ANOTHER ROUND OF CONVECTION. 12/18Z NAM MODEL RUNS, WHICH DID AN
EXCELLENT JOB WITH STORM EVOLUTION TODAY, SHOW STRONG STORMS
DEVELOPING ACROSS THE SW CWA THURSDAY AFTERNOON, ALONG A
WINNEMUCCA-AUSTIN-MANHATTAN LINE. DYNAMICS AND SHEAR WILL IMPROVE AS
LOW APPROACHES, SO AGAIN SOME STORMS WILL AGAIN APPROACH SEVERE
THRESHOLDS. COVERAGE OF STORMS MUCH LESS ACROSS EASTERN NEVADA.

THURSDAY'S TEMPERATURES...CONTINUED MILD, WELL BELOW NORMAL, WITH
HIGHS IN THE UPPER 70S TO LOWER 80S.

THURSDAY NIGHT...UPPER TROUGH MEANDERS OVER CALIFORNIA AND NEVADA,
SO A CLOUDY SKY WILL CONTINUE WITH NOCTURNAL SHOWERS.

FRIDAY...UPPER TROUGH OVER THE GREAT BASIN WEAKENS SOME, BUT
LINGERING COLD AIR ALOFT WILL ENCOURAGE ANOTHER CROP OF SCATTERED
TO NUMEROUS THUNDERSTORMS ALONG AND NORTH OF I-80 FRIDAY
AFTERNOON. WITH THE COOL TROUGH ALOFT INTERACTING WITH JULY
SUNSHINE, STORMS ON FRIDAY WILL LIKELY PRODUCE SMALL HAIL.

FRIDAY'S TEMPERATURES...VERY MILD AND PLEASANT, WITH MOST VALLEYS
HOLDING IN THE 70S, WARMEST VALLEYS IN THE LOWER 80S.  TURNER

.LONG TERM...FRIDAY NIGHT THROUGH WEDNESDAY. SHORT WAVE ALONG THE
PACIFIC NORTHWEST COAST WILL CLIP NORTHWEST NV OVER THE WEEKEND.
THIS COMBINED WITH SOME MOISTURE AND INSTABILITY WILL BRING THE
POSSIBILITY OF A FEW THUNDERSTORMS TO FAR NORTHERN NV. ANOTHER WEAK
UPPER TROUGH WILL MOVE ONTO THE NORTHERN AND CENTRAL CA COAST MONDAY
THEN INTO NV TUESDAY AND WEDNESDAY. THIS WILL BRING THE THREAT OF
THUNDERSTORMS TO NORTHERN AND EASTERN NV, PRIMARILY TUESDAY AND
WEDNESDAY.

&&

.AVIATION...SCATTERED SHOWERS AND THUNDERSTORMS ACROSS NORTHERN AND
CENTRAL NV THROUGH 02Z AFFECTING ALL TAF TERMINAL EXCEPT KTPH. MVFR
CONDITIONS CAN BE EXPECTED UNDER THE HEAVIER THUNDERSHOWERS.

&&

.FIRE WEATHER...LOW PRESSURE SYSTEM OFF THE CENTRAL CALIFORNIA
COAST THIS AFTERNOON WILL SLOWLY TRACK THROUGH NEVADA THROUGH
FRIDAY, WITH SCATTERED TO NUMEROUS THUNDERSTORMS EACH AFTERNOON.
LOCALLY HEAVY RAINFALL AND FREQUENT LIGHTNING EXPECTED. SMALL FIRE
IGNITIONS ARE LIKELY. STORMS WILL TREND DRIER ACROSS THE SE FWZ
THURSDAY AS PW FALLS TO NEAR 0.50 INCH.

STRONG GUSTY SOUTH WINDS EXPECTED ACROSS FWZ 455 AND 457 ON
THURSDAY, AVERAGING 20-30 MPH WITH GUSTS NEAR 40 MPH. MIN RH WILL
REMAIN ABOVE CRITICAL THRESHOLDS, NEAR 20%.  TURNER

&&

.LKN WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

99/91/91/99

In the hours before

Special weather statement, Jul 8, 2:22 PM PDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
222 PM PDT WED JUL 8 2015

NVZ031-036-038-082200-
SOUTHWEST ELKO COUNTY NV-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
NORTHERN ELKO COUNTY NV-
222 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EUREKA AND WEST
CENTRAL ELKO COUNTIES UNTIL 300 PM PDT...

AT 220 PM PDT...AN OUTFLOW BOUNDARY WITH WINDS TO 40 MPH IS
INDICATED BY RADAR ADDITIONALLY THUNDERSTORMS ARE DEVELOPING NEAR
THE POWERLINE FIRE.

STRONG WINDS 40 MPH OR HIGHER MAY CHANGE FIRE DIRECTION AND
GROWTH... ADVERSALLY AFFECTING THE PERSONNEL ON THE POWERLINE FIRE.
CLOUD TO GROUND LIGHTNING WILL BE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
CARLIN...TUSCARORA AND SOUTH AREA MINE.

THIS INCLUDES MILE MARKER 286 CARLIN CANYON.

LAT...LON 4067 11601 4066 11624 4143 11637 4145 11601
TIME...MOT...LOC 2120Z 175DEG 22KT 4073 11613

RLC
Special weather statement, Jul 8, 2:23 PM PDT, 1 hour 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
223 PM PDT WED JUL 8 2015

NVZ034-038-082200-
SOUTHWEST ELKO COUNTY NV-RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
223 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN ELKO COUNTY UNTIL
300 PM PDT...

AT 221 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
JIGGS...MOVING NORTH AT 35 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM ALONG WITH BRIEF HEAVY RAIN.

LOCATIONS IMPACTED INCLUDE...
JIGGS.

LAT...LON 4019 11558 4021 11582 4054 11581 4055 11550
TIME...MOT...LOC 2121Z 184DEG 31KT 4033 11568

CEC
Special weather statement, Jul 8, 2:30 PM PDT, 1 hour 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
230 PM PDT WED JUL 8 2015

NVZ034-038-039-082230-
SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
230 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL ELKO COUNTY UNTIL 330 PM
PDT...

AT 228 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
RUBY VALLEY...MOVING NORTH AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH
THIS STORM. BRIEF HEAVY RAIN IS ALSO POSSIBLE WHICH COULD CAUSE
CREEKS TO RISE IN THE CANYONS OF THE RUBY MOUNTAINS AND EAST
HUMBOLDT RANGE.

LOCATIONS IMPACTED INCLUDE... RUBY VALLEY...SECRET PASS AND STAR
VALLEY AND STATE ROUTE 229 NEAR THESE AREAS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4057 11519 4069 11545 4105 11530 4097 11502
TIME...MOT...LOC 2128Z 200DEG 18KT 4075 11529

RLC
Special weather statement, Jul 8, 2:46 PM PDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
246 PM PDT WED JUL 8 2015

NVZ034-036-038-039-082230-
SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
246 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN EUREKA AND SOUTH CENTRAL
ELKO COUNTIES UNTIL 330 PM PDT...

AT 244 PM PDT...DOPPLER RADAR WAS TRACKING NUMEROUS THUNDERSTORMS
DEVELOPING NEAR ELKO AND SPRING CREEK. LOCALLY VERY HEAVY RAIN AND
LOCALIZED FLOODING IS EXPECTED. FREQUENT...DANGEROUS CLOUD TO GROUND
LIGHTNING IS EXPECTED. STRONGEST STORMS WILL PRODUCE SMALL HAIL AND
WIND GUSTS TO 55 MPH.

MOVE INDOORS IF THREATENING WEATHER APPROACHES....

LOCATIONS IMPACTED INCLUDE...
ELKO...RYNDON...SPRING CREEK...SOUTH FORK...JIGGS...LAMOILLE...LEE...
HARRISON PASS...EMIGRANT MINE...HALLECK...LAMOILLE CANYON...ADOBE
SUMMIT...LAMOILLE SUMMIT AND FRANKLIN LAKE.

THIS INCLUDES OTHER LOCATIONS
MILE MARKER 286 CARLIN CANYON...MILE MARKER 293 HUNTER...MILE MARKER
312 OSINO...MILE MARKER 317 ELBURZ...AND MILE MARKER 322 SR 229.

LAT...LON 4026 11541 4053 11618 4107 11581 4093 11520
TIME...MOT...LOC 2144Z 200DEG 61KT 4072 11584

TURNER
Special weather statement, Jul 8, 3:19 PM PDT, 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
319 PM PDT WED JUL 8 2015

NVZ031-033-034-039-082315-
SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
SOUTHEASTERN ELKO COUNTY NV-NORTHERN ELKO COUNTY NV-
319 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN ELKO COUNTY UNTIL
415 PM PDT...

AT 318 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15
MILES SOUTHWEST OF WENDOVER...MOVING NORTHEAST AT 20 MPH.

HALF INCH HAIL AND WIND GUSTS 40 TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
WEST WENDOVER...WELLS...OASIS...PEQUOP SUMMIT...RUBY VALLEY...CLOVER
VALLEY...MOOR SUMMIT...SILVER ZONE PASS AND WHITE HORSE PASS.

THIS INCLUDES OTHER LOCATIONS
MILE MARKER 365 INDEPENDENCE VALLEY...MILE MARKER 388 SHAFTER PEAK...
MILE MARKER 399 PILOT PEAK...AND MILE MARKER 407 OLA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.

&&

LAT...LON 4029 11407 4071 11523 4126 11496 4085 11404
      4031 11404
TIME...MOT...LOC 2218Z 226DEG 17KT 4054 11417

RLC
Special weather statement, Jul 8, 3:26 PM PDT, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ELKO NV
326 PM PDT WED JUL 8 2015

NVZ031-034-036-038-039-082315-
SOUTHWEST ELKO COUNTY NV-SOUTH CENTRAL ELKO COUNTY NV-
RUBY MOUNTAINS AND EAST HUMBOLDT RANGE NV-
NORTHERN LANDER COUNTY AND NORTHERN EUREKA COUNTY NV-
NORTHERN ELKO COUNTY NV-
326 PM PDT WED JUL 8 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL EUREKA AND SOUTH
CENTRAL ELKO COUNTIES UNTIL 415 PM PDT...

AT 324 PM PDT...DOPPLER RADAR WAS TRACKING NUMEROUS STRONG
THUNDERSTORMS FROM NEAR NORTH AREA MINE TO ELKO TO SPRING CREEK AND
LAMOILLE...MOVING SLOWLY NORTHEAST. STRONGEST STORMS WILL PRODUCE
HAIL TO ONE HALF INCH AND WINDS TO 55 MPH.

TORRENTIAL RAIN AND FLOODING IS EXPECTED.

DO NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH.
TURN AROUND DON'T DROWN!

LOCATIONS IMPACTED INCLUDE...
ELKO...LAMOILLE...LEE...SPRING CREEK...SOUTH FORK...LAMOILLE
SUMMIT...LAMOILLE CANYON AND ADOBE SUMMIT.

THIS INCLUDES MILE MARKER 293 HUNTER AND MILE MARKER 312 OSINO.

LAT...LON 4070 11519 4046 11558 4089 11626 4112 11593
TIME...MOT...LOC 2224Z 129DEG 189KT 4105 11613

TURNER

The office that day

Everything else NWS Elko, NV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 8, 10:55 AM PDTSpecial Weather StatementLKN35 min
Jul 8, 11:40 AM PDTSpecial Weather StatementLKN50 min
Jul 8, 11:43 AM PDTSpecial Weather StatementLKN32 min
Jul 8, 11:47 AM PDTSpecial Weather StatementLKNLander43 min
Jul 8, 12:00 PM PDTAreal Flood AdvisoryLKNEureka, Lander3 hr
Jul 8, 12:11 PM PDTSpecial Weather StatementLKN49 min
Jul 8, 12:39 PM PDTAreal Flood AdvisoryLKNElko3 hr
Jul 8, 12:56 PM PDTAreal Flood AdvisoryLKNElko3 hr
Jul 8, 1:50 PM PDTSpecial Weather StatementLKNEureka40 min
Jul 8, 2:02 PM PDTSpecial Weather StatementLKN43 min
Jul 8, 2:05 PM PDTSpecial Weather StatementLKN85 min
Jul 8, 2:08 PM PDTSevere Thunderstorm WarningLKNLander20 min
Jul 8, 2:22 PM PDTSpecial Weather StatementLKN38 min
Jul 8, 2:23 PM PDTSpecial Weather StatementLKN37 min
Jul 8, 2:30 PM PDTSpecial Weather StatementLKNElko60 min
Jul 8, 2:46 PM PDTSpecial Weather StatementLKN44 min
Jul 8, 3:13 PM PDTAreal Flood AdvisoryLKNElko, Eureka2 hr
Jul 8, 3:17 PM PDTSevere Thunderstorm WarningLKNHumboldt28 min
Jul 8, 3:19 PM PDTSpecial Weather StatementLKN56 min
Jul 8, 3:26 PM PDTSpecial Weather StatementLKNElko49 min
Jul 8, 3:51 PM PDTSpecial Weather StatementLKN39 min
Jul 8, 4:06 PM PDTSpecial Weather StatementLKNEureka39 min
Jul 8, 4:09 PM PDTSevere Thunderstorm WarningLKNElko22 min
Jul 8, 4:21 PM PDTAreal Flood AdvisoryLKNElko3 hr
Jul 8, 4:27 PM PDTAreal Flood AdvisoryLKNElko, Humboldt3 hr
Jul 8, 4:28 PM PDTSpecial Weather StatementLKN47 min

Nearby

Severe Thunderstorm Warnings in Nevada, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.